Fixed point theorem based solvability of fourth order nonlinear differential equation with four-point boundary value conditions

Mohammad Asaduzzaman, Md. Zulfikar Ali

Abstract


In this paper, an existence criterion of nontrivial solution to the four-point boundary value problem for fourth order ordinary differential equation has been established. The analysis of this paper is based on the well-known Krasnosclskii-Zabreiko fixed point theorem. An illustrative example is included to support the analytic proof of established existence criteria.

Full Text: PDF

How to Cite this Article:

Mohammad Asaduzzaman, Md. Zulfikar Ali, Fixed point theorem based solvability of fourth order nonlinear differential equation with four-point boundary value conditions, Adv. Fixed Point Theory, 9 (2019), 260-272

Copyright © 2019 Mohammad Asaduzzaman, Md. Zulfikar Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2022 SCIK Publishing Corporation